ACINIST – P is the combination of Aceclofenac and Paracetamol Tablets which are used to give relief from pain as well as high temperature. Aceclofenac is a rheumatic pain medication used to treat osteoarthritis, rheumatoid arthritis, and ankylosing spondylitis. Paracetamol can alleviate cold-related symptoms such as headache, earache, and joint pain. These pain medications may also aid in the reduction of body temperature. They don’t help with a cough or a runny nose. In that way, Aceclofenac and Paracetamol Tablets treat fever and pain.
Precautions For Aceclofenac And Paracetamol Tablets
Aceclofenac and Paracetamol Tablets should be taken with meals and take this medicine regularly or do not skip any of the doses. If the patient is allergic to this medicine then let the doctor know first and do as per the prescription. Do not combine it with any other acetaminophen-containing medication without first seeing the doctor.
Side Effects Of Aceclofenac And Paracetamol Tablets
Aceclofenac and Paracetamol Tablets may cause some side effects that do not need any specific attention as they disappear once the body is adapted to the medicine. However, if the patient faces any kind of serious side effects then suddenly visit the doctor.
Venistro Biotech is a well-known pharma company that works for the well being of society. We are an ISO certified company and always adhere to norms set by WHO and GMP in order to match the international standard of the products. Our company is a well known third party Aceclofenac and Paracetamol Tablets manufacturer and supplier. We also offer PCD Pharma Franchise for Aceclofenac and Paracetamol Tablets with complete monopoly rights. We have a wide range of DCGI and FSSAI approved pharma products.
Other Information